# SDR UPS07M50204

- Difficulty date: May 14, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT SLAT TRACK 16 STRUCTURE I/B RIB CRACKED.  CRACKED RIB 16 AT RIGHT WING REMOVED PER SRM 51-31-01 V2 R38.  ATTACHMENT HOLES XFERRED ONTO NEW RIB PER DOUGLAS DWG ARB2873.  FASTENER HOLES PICKED UP PER SRM 51-31-01 V2 R38.  REWORKED AREA REPROTECTED PER SRM 51-31-01 V2 R38.  RIB 16 INSTALLED PER SRM 51-31-01 V2 R38.  OPERATIONAL TEST CARRIED OUT REFER TO TC 1177.
